# SDR AALA20161230016

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 10,398 hours, 1,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY FLASHLIGHT AFT RIGHT IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 25-64-01. OPERATIONAL CHECK GOOD.
